# SDR FDEA202511172187

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 56,434 hours, 8,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT DOOR FWD EXIT SIGN - LAMP INOPERATIVE.  AMM: 33-51-01-2  IAW AMM 33-51-01-2, REPLACED EXIT SIGN LAMPS, OPS  TEST GOOD. OK TO CONTINUE.   IAW AMM 33-51-01-2, REPLACED EXIT SIGN LAMPS, OPS  TEST GOOD. OK TO CONTINUE.
